# SDR 06FDEA1265

- Difficulty date: March 29, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 41,257 hours, 26,031 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Nr 3 Purge Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 320 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED, WENT TO QRH TURNED RIGHT PACK SWITCH OFF, LIGHT STILL ON.  CLOSED NR 3 BLEED LIGHT STILL ON.  CLOSED CARGO HEAT SWITCH LIGHT STILL ON.  WHEN NR 3 THRUST LEVER RETARDED LIGHT WENT OUT.  WING ANTI-ICE WAS NEVER USED.  CABIN ALTITUDE STARTED CLIMBING ABOVE 10,000 FT WENT ON 02 DIVERTED INTO MDT.  FOUND BOTTOM CLAMP ON NR 3 PURGE VALVE POSITIONED SO THAT THE CLAMP GAP WAS DIRECTED ONTO THE OVERHEAT LOOP.  REPOSITIONED CLAMP AND RAN ENGINES AND PACKS AT VARIOUS POWER SETTING.  NO DEFECTS M/M 26-14-000-5.
